# SDR HEEA079340

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N199CH
- Make and model: Skrsky S76A
- Aircraft serial: 760261
- Aircraft time: 5,159 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 7655002005102
- Part serial: 0350
- Condition: Malfunctioned
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN SWITCH IS PUT IN STOW POSITION, LIGHT WILL NOT STOW, KEEPS TURNING 360 DEGREES. REPLACED WITH SERVICEABLE PART.
